# SDR HNAA2009121500347

- Difficulty date: November 27, 2009
- Submitted: December 16, 2009
- Operation: Air carrier
- Aircraft: N815EX
- Make and model: Dhav DHC8102
- Aircraft serial: 321
- Aircraft time: 43,447 hours, 47,459 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ONE RED FLOOR EMERGENCY LIGHT AT ROW 4 IS INOPERATIVE. RELAMP FLOOR EMERGENCY LIGHT IAW AMM 33-52-00.
